Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Have red spots on upper thigh. What is causing this and how to get cured?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2000
Answered : 898 Questions
Yes, thank you...I have 4 circular stain like red spots on my upper left thigh. It has gotten lighter or darker mauve red In the past month. It has a very light veil of white on top. What on Earth could it be? I live in very dry rooms with radiators,I have new detergent. Do you have any thoughts as to what it may be? XXXXXXX
Posted Tue, 18 Dec 2012 in Skin Hair and Nails
Answered by Dr. Divya Kuttikrishnan 5 hours later
Hi there,

Thanks for writing in.

It would be better if you could upload a picture of the skin lesions.

Skin allergy to the new detergent is a possibility.One option is to try to switch to organic brands of liquid detergents and make sure the detergent is completely removed from the clothes by thorough rinsing.

Please do get your blood sugar levels checked ,as uncontrolled blood sugar can also present with skin lesions.

Dry skin can also aggravate the problem.

Make sure you drink plenty of water (at least 8-10 glasses).

In my opinion, it would be best if you could directly visit a dermatologist, who might even suggest a skin biopsy if necessary.

I hope I have answered your question. Please do get back to me if you have further queries.

Have a great day :)

Dr. Divya Kuttikrishnan
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor